Follow
C. Galindo
C. Galindo
Universitat Jaume I, Castellon Spain
Verified email at mat.uji.es
Title
Cited by
Cited by
Year
Entanglement-assisted quantum error-correcting codes over arbitrary finite fields
C Galindo, F Hernando, R Matsumoto, D Ruano
Quantum Information Processing 18 (4), 1-18, 2019
422019
New quantum codes from evaluation and matrix-product codes
C Galindo, F Hernando, D Ruano
Finite Fields and Their Applications 36, 98-120, 2015
322015
Un exemple effectif de gradué non noethérien associé à une valuation divisorielle
V Cossart, C Galindo, O Piltant
Annales de l'institut Fourier 50 (1), 105-112, 2000
302000
The total coordinate ring of a smooth projective surface
C Galindo, F Monserrat
Journal of Algebra 284 (1), 91-101, 2005
292005
Saturation for valuations on two-dimensional regular local rings
F Delgado, C Galindo, A Núñez
Mathematische Zeitschrift 234 (3), 519-550, 2000
292000
Saturation for valuations on two-dimensional regular local rings
F Delgado, C Galindo, A Núñez
Mathematische Zeitschrift 234 (3), 519-550, 2000
292000
Stabilizer quantum codes from J-affine variety codes and a new Steane-like enlargement
C Galindo, F Hernando, D Ruano
Quantum Information Processing 14 (9), 3211-3231, 2015
272015
Quasi-cyclic constructions of quantum codes
C Galindo, F Hernando, R Matsumoto
Finite Fields and Their Applications 52, 261-280, 2018
242018
Quantum codes from affine variety codes and their subfield-subcodes
C Galindo, F Hernando
Designs, Codes and Cryptography 76 (1), 89-100, 2015
232015
The cone of curves associated to a plane configuration
C Galindo, F Monserrat
Commentarii Mathematici Helvetici 80 (1), 75-93, 2005
232005
Generating sequences and Poincaré series for a finite set of plane divisorial valuations
F Delgado, C Galindo, A Núnez
Advances in mathematics 219 (5), 1632-1655, 2008
222008
The cone of curves and the Cox ring of rational surfaces given by divisorial valuations
C Galindo, F Monserrat
Advances in Mathematics 290, 1040-1061, 2016
202016
New binary and ternary LCD codes
C Galindo, O Geil, F Hernando, D Ruano
IEEE Transactions on Information Theory 65 (2), 1008-1016, 2018
182018
The Poincaré series of multiplier ideals of a simple complete ideal in a local ring of a smooth surface
C Galindo, F Monserrat
Advances in Mathematics 225 (2), 1046-1068, 2010
182010
Improved constructions of nested code pairs
C Galindo, O Geil, F Hernando, D Ruano
IEEE Transactions on Information Theory 64 (4), 2444-2459, 2017
162017
On the cone of curves and of line bundles of a rational surface
C Galindo, F Monserrat
International Journal of Mathematics 15 (04), 393-407, 2004
152004
On the graded algebra relative to a valuation
A Campillo, C Galindo
manuscripta mathematica 92 (1), 173-189, 1997
151997
Plane valuations and their completions
C Galindo
Communications in Algebra 23 (6), 2107-2123, 1995
151995
On the distance of stabilizer quantum codes from J-affine variety codes
C Galindo, O Geil, F Hernando, D Ruano
Quantum Information Processing 16 (4), 1-32, 2017
142017
The Poincaré series associated with finitely many monomial valuations
A Campillo, C Galindo
Mathematical Proceedings of the Cambridge Philosophical Society 134 (3), 433-443, 2003
142003
The system can't perform the operation now. Try again later.
Articles 1–20